Florida, 2015Damaging Winds in Florida, June 17 to 18, 2015
June 17 to 18, 2015 · NWS JAX · 12 events in 4 counties and zones
A southerly steering flow prevailed with a surface ridge offshore of the Carolina coast. Active sea breezes over an unstable air mass combined with outflows produced scattered severe storms with gusty winds the main hazard.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $4,000
- Crop damage
- None recorded
- Events
- 12
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A southerly steering flow prevailed with a surface ridge offshore of the Carolina coast. Active sea breezes over an unstable air mass combined with outflows produced scattered severe storms with gusty winds the main hazard.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 17, 1:47 PM EST, 1 hour 43 minutes earlier.
Area forecast discussion, Jun 17, 1:47 PM EST, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
247 PM EDT WED JUN 17 2015
.NEAR TERM.../THROUGH THURSDAY/...
WEAK SURFACE HIGH PRESSURE WILL BE JUST TO THE EAST...WITH AN UPPER
RIDGE OVERHEAD THIS PERIOD.
ISOLATED TO SCATTERED SHOWERS AND STORMS CAN BE EXPECTED THIS
AFTERNOON AND EVENING...MAINLY INLAND AS THE EAST COAST SEA BREEZE
IS PUSHING WEST.
MOISTURE WILL CONTINUE TO INCREASE FROM THE SOUTH...WHICH WILL
CAUSE AN INCREASE IN HEAT INDICES FOR THURSDAY...IN ADDITION TO
GREATER PRECIPITATION COVERAGE. ANOTHER HEAT ADVISORY MAY BE
NEEDED FOR THURSDAY...POSSIBLY COVERING MORE OF THE REGION.
&&
.SHORT TERM...FRIDAY AND SATURDAY...UPPER RIDGE SHIFTS A LITTLE EAST
AND AN INCREASE IN MOISTURE WILL PRODUCE MORE DIURNAL SHOWERS AND
THUNDERSTORMS. SEASBREEZES SHOULD MERGE LATE DAY CLOSER TO THE EAST
COAST WITH A LIGHT WESTERLY STEERING FLOW. TEMPERATURES WILL REMAIN
ABOVE NORMAL WITH HIGHS MOSTLY IN THE MID TO UPPER 90S WITH HEAT
INDICES NEAR ADVISORY LEVELS.
&&
.LONG TERM...SUNDAY THROUGH WEDNESDAY...UPPER RIDGE WILL WEAKEN
SUNDAY AND MONDAY AS UPPER SHORT WAVE TROUGH MOVES BY TO THE NORTH
TOWARDS THE MID ATLANTIC STATES. A SW STEERING FLOW AND INCREASE IN
MOISTURE WILL PRODUCE NEAR CLIMO POPS IN THE FORM OF AFTERNOON AND
EVENING THUNDERSTORMS REACHING THE EAST COAST LATE DAY. UPPER RIDGE
BUILDS BACK ACROSS CENTRAL GA TUESDAY AND WEDNESDAY. ABUNDANT
MOISTURE TRAPPED NEAR THE RIDGE WILL KEEP DAYTIME POPS NEAR
CLIMO(40%) INLAND AS SEABREEZES MOVE WELL INLAND. A WEAK WIND
PROFILE WILL RESULT IN SLOW MOVING STORMS PRODUCING LOCALLY HEAVY
RAINFALL OVER THE INTERIOR. TEMPERATURES WILL REMAIN ABOVE NORMAL
THROUGH THE PERIOD WITH NEAR AVERAGE RAIN CHANCES.
&&
.AVIATION...
PREVAILING VFR CONDITIONS ARE EXPECTED THIS 18Z TAF PERIOD. THE
EXCEPTIONS WILL BE THE POTENTIAL FOR SHOWERS/STORMS AT KGNV THIS
AFTERNOON AND EVENING...AND A PERIOD OF LIGHT FOG AT KGNV/KVQQ
EARLY THURSDAY MORNING.
&&
.MARINE...
A BROAD RIDGE OF HIGH PRESSURE WILL BE EAST OF THE REGION INTO THE
WEEKEND...LEADING TO A GENERAL SOUTHERLY FLOW.
RIP CURRENTS: LOW RISK THROUGH THURSDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 73 99 74 97 / 30 30 20 30
SSI 78 92 78 91 / 0 10 10 30
JAX 73 96 76 97 / 10 20 10 40
SGJ 76 92 76 91 / 0 10 10 20
GNV 73 96 74 96 / 30 30 20 30
OCF 74 96 75 94 / 30 30 10 30
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR BAKER-COLUMBIA-
GILCHRIST-HAMILTON-SUWANNEE.
GA...HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR APPLING-ATKINSON-
BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-
COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-
WARE-WAYNE.
AM...NONE.
&&
STRUBLE/ZIBURAHazardous weather outlook, Jun 17, 3:27 AM EST, 12 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
427 AM EDT WED JUN 17 2015
AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-181100-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
427 AM EDT WED JUN 17 2015
...HEAT ADVISORY FOR SOUTHEAST GEORGIA AND PORTIONS OF THE
SUWANNEE RIVER VALLEY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT...
HIGH TEMPERATURES WILL NEAR 100 DEGREES INLAND WITH HEAT INDEX
READINGS BETWEEN 100 AND 112 DEGREES. A HEAT ADVISORY IS IN
EFFECT FOR SOUTHEAST GEORGIA AND PORTIONS OF THE SUWANNEE RIVER
VALLEY WHERE THE HIGHEST HEAT INDICES OF 108 TO 112 DEGREES ARE
EXPECTED THIS AFTERNOON.
ISOLATED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED ALONG
AND WEST OF A WAYCROSS TO OCALA LINE. A FEW STRONG THUNDERSTORMS
CAPABLE OF GUSTY WINDS AND FREQUENT LIGHTNING ARE POSSIBLE.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
HOT TEMPERATURES WILL CONTINUE THROUGH THE END OF THE WEEK WITH
HEAT INDEX VALUES NEAR 105 DEGREES.
SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED
EACH AFTERNOON.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Jun 17, 2:36 PM EST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
336 PM EDT WED JUN 17 2015
GAZ149-172015-
ATKINSON GA-
336 PM EDT WED JUN 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR ATKINSON COUNTY UNTIL 415 PM
EDT...
AT 336 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES WEST OF COGDELL...OR 8 MILES SOUTH OF PEARSON...MOVING NORTH AT
15 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
PEARSON...WILLACOOCHEE AND AXSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3138 8283 3136 8282 3136 8263 3129 8266
3128 8270 3123 8270 3122 8269 3118 8271
3119 8305 3123 8305 3128 8303 3131 8306
3133 8306 3135 8308 3140 8309
TIME...MOT...LOC 1936Z 195DEG 11KT 3117 8285
SHULERSpecial weather statement, Jun 17, 2:39 PM EST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
339 PM EDT WED JUN 17 2015
GAZ136-152-172030-
WAYNE GA-BRANTLEY GA-
339 PM EDT WED JUN 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BRANTLEY AND
SOUTHEASTERN WAYNE COUNTIES UNTIL 430 PM EDT...
AT 339 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES WEST OF EVERETT...OR 8 MILES SOUTH OF GARDI...MOVING NORTHEAST
AT 10 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
HORTENSE...MOUNT PLEASANT AND BROADHURST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3152 8165 3149 8164 3148 8162 3146 8162
3140 8166 3139 8170 3136 8170 3133 8173
3130 8173 3128 8175 3123 8176 3128 8202
3129 8200 3131 8199 3133 8202 3153 8194
TIME...MOT...LOC 1939Z 243DEG 9KT 3142 8177
SHULERSpecial weather statement, Jun 17, 2:44 PM EST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
344 PM EDT WED JUN 17 2015
GAZ135-172030-
APPLING GA-
344 PM EDT WED JUN 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN APPLING COUNTY UNTIL
430 PM EDT...
AT 344 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF SURRENCY...MOVING NORTHEAST AT 5 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
APPLING COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3190 8219 3190 8214 3191 8213 3189 8214
3189 8211 3186 8212 3183 8206 3182 8209
3180 8209 3180 8211 3178 8209 3177 8209
3177 8213 3171 8213 3182 8230 3192 8224
TIME...MOT...LOC 1944Z 217DEG 7KT 3183 8217
SHULERSpecial weather statement, Jun 17, 3:17 PM EST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
417 PM EDT WED JUN 17 2015
GAZ132-149-172100-
ATKINSON GA-COFFEE GA-
417 PM EDT WED JUN 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR ATKINSON AND SOUTHERN COFFEE
COUNTIES UNTIL 500 PM EDT...
AT 416 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
PEARSON. THIS STORM WAS NEARLY STATIONARY.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
DOUGLAS...PEARSON...WILLACOOCHEE AND AXSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3153 8308 3149 8262 3128 8265 3128 8270
3123 8270 3122 8269 3119 8267 3119 8305
3123 8305 3128 8303 3131 8306
TIME...MOT...LOC 2016Z 195DEG 4KT 3127 8283
SHULERSpecial weather statement, Jun 17, 3:20 PM EST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
420 PM EDT WED JUN 17 2015
GAZ136-172100-
WAYNE GA-
420 PM EDT WED JUN 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WAYNE COUNTY UNTIL 500 PM
EDT...
AT 419 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
JESUP. THIS STORM WAS NEARLY STATIONARY.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
JESUP...GARDI...ODUM AND DOCTORTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3179 8199 3179 8196 3176 8194 3175 8191
3173 8191 3171 8188 3167 8185 3165 8181
3166 8181 3163 8177 3161 8177 3161 8175
3160 8175 3161 8174 3158 8170 3156 8170
3154 8167 3150 8165 3151 8207 3182 8202
TIME...MOT...LOC 2019Z 249DEG 3KT 3158 8184
SHULERSpecial weather statement, Jun 17, 3:26 PM EST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
426 PM EDT WED JUN 17 2015
GAZ151-172115-
PIERCE GA-
426 PM EDT WED JUN 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR PIERCE COUNTY UNTIL 515 PM EDT...
AT 426 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BLACKSHEAR. THIS STORM WAS NEARLY STATIONARY.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
BLACKSHEAR...PATTERSON...OFFERMAN...BRISTOL AND SUNNYSIDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3147 8216 3148 8209 3147 8206 3145 8205
3141 8206 3138 8204 3127 8210 3125 8214
3122 8215 3122 8231 3129 8238 3143 8236
3144 8233 3145 8233 3147 8230 3148 8230
3152 8222
TIME...MOT...LOC 2026Z 193DEG 3KT 3129 8221
SHULERThunderstorm Wind, Suwannee
- When
- June 17, 3:30 PM EST
- Where
- Suwannee County, 1.79 mi SSW of Dowling Park
- Measured
- 45 kt (52 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 30.227, -83.244
Trees were blown down across the road at 14004 217th Road. Damage cost was estimated.
Thunderstorm Wind, Suwannee
- When
- June 17, 3:30 PM EST
- Where
- Suwannee County, 5.33 mi S of Lancaster
- Measured
- 45 kt (52 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 30.173, -83.206
Trees were blown down across the road at 152nd Street between County Road 252 and 221st Street. Cost of damage was estimated.
Thunderstorm Wind, Suwannee
- When
- June 17, 3:30 PM EST
- Where
- Suwannee County, 4.42 mi SSW of Lancaster
- Measured
- 45 kt (52 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 30.187, -83.215
Trees were blown down by Buleah Church. Cost of damage was estimated for the event to be included in Storm Data.
Thunderstorm Wind, Marion
- When
- June 18, 2:45 PM EST
- Where
- Marion County, 1.83 mi SE of Ocala Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 29.150, -82.200
A tree was blown down near SW 40th Street in Ocala. A nearby spotter estimated winds to 60 mph. Small limbs were blown down near I-75 and SR 200.
Thunderstorm Wind, Marion
- When
- June 18, 2:56 PM EST
- Where
- Marion County, 1.39 mi ESE of South Ocala
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 29.110, -82.130
Multiple trees and power lines were blown down across SW Ocala just north of Shady. The time of damage was based on radar.
Thunderstorm Wind, Marion
- When
- June 18, 3:28 PM EST
- Where
- Marion County, 1.51 mi SSW of Luddersville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 29.130, -82.460
A tree and power line were blown down along SW 57th Street. The time of damage was based on radar.
Thunderstorm Wind, Marion
- When
- June 18, 4:00 PM EST
- Where
- Marion County, 0.6 mi W of Marion Oaks
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 29.000, -82.190
Multiple trees were blown down in Marion Oaks. The time of damage was based on radar.
Thunderstorm Wind, Marion
- When
- June 18, 4:09 PM EST
- Where
- Marion County, 1.21 mi W of Danks Corner
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 29.020, -82.140
Trees were blown down just east of the Don Garlits Museum. The time of damage was based on radar.
Thunderstorm Wind, Duval
- When
- June 18, 4:15 PM EST
- Where
- Duval County, 1.45 mi N of Herlong Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 30.301, -81.804
Tree limbs were blown down across Normandy.
Thunderstorm Wind, Marion
- When
- June 18, 4:38 PM EST
- Where
- Marion County, 0.92 mi NE of Dallas
- Measured
- 45 kt (52 mph) estimated gust
- Property damage
- $500
- Reported by
- State Official
- Coordinates
- 28.980, -82.020
A large tree was blown down an blocking the road on SE 82nd Avenue. The time of damage was based on radar imagery. The cost of damage was unknown but estimated for the event to be included in Storm Data.
Thunderstorm Wind, Putnam
- When
- June 18, 5:10 PM EST
- Where
- Putnam County, Florahome
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 29.730, -81.880
Trees were blown down near Florahome along State Road 100. The time if damage was based on radar.
Thunderstorm Wind, Putnam
- When
- June 18, 5:20 PM EST
- Where
- Putnam County, 0.92 mi NW of Carraway
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 29.710, -81.790
Trees were blown down in Carraway near State Road 100. The time of damage was based on radar.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Oklahoma, June 17 to 18, 20152 deaths · $5.0 million · 21 events
- Rip Current in Florida, June 17, 20151 death · 4 injured · 1 event
- Tornado and Flash Flooding in Texas, June 17, 2015$2.6 million · EF0 · 14 events
- Flash Flooding and Heavy Rain in Texas, June 17 to 18, 2015$2.1 million · 3 events
- Tornado and Hail in West Virginia, June 17, 2015$306,000 · EF1 · 4 events
- Damaging Winds and Lightning Strike in Georgia, June 17 to 18, 2015$422,000 · 65 kt wind · 21 events
- Wildfire in California, June 17 to 30, 2015$900,000 · 1 event
- Hail and Damaging Winds in South Dakota, June 17, 2015$350,000 · 1.75 in hail · 6 events
- Flooding in Illinois, June 17 to 30, 2015$172,000 · 10 events
- Hail and Damaging Winds in Virginia, June 17, 2015$69,000 · 1 in hail · 25 events
- Hail in South Dakota, June 17, 2015$100,000 · 1.75 in hail · 10 events
- Wildfire in Arizona, June 17 to 27, 2015$150,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 583906, 583911, 583916, 583032, 583029, 583053, 583057, 583055, 583026, 583094, 583027, 583028.